# SDR 9703616612

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 59,322 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE EXPERIENCED AN ENGINE FLAMEOUT DUE TO OVERTEMP.   AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.    REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECK GOOD.
